# SDR R61A202001270088

- Difficulty date: January 9, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 42,295 hours, 26,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** R/H SEAT TRACK CORRODED ON TOP BTW FR 12-18. REPLACED SEAT TRACK IAW SRM 51-41-01 AND 51-43-04. ***AIRCRAFT REMAINS IN HEAVY CHECK***
